Global asymptotic stability in a class of nonlinear differential delay equations

Anatoli Ivanov, Musa A. Mammadov

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

An essentially nonlinear differential equation with delay serving as a mathematical model of several applied problems is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are derived. An application to a physiological model by M.C. Mackey is treated in detail.

Original languageEnglish (US)
Pages (from-to)727-736
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue numberSUPPL.
StatePublished - Sep 2011

Fingerprint

Physiological models
Physiological Model
Differential Delay Equations
Global Asymptotic Stability
Asymptotic stability
Nonlinear Differential Equations
Differential equations
Mathematical Model
Mathematical models
Sufficient Conditions
Class

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics
  • Analysis

Cite this

@article{1e787145592e48328133498828c55243,
title = "Global asymptotic stability in a class of nonlinear differential delay equations",
abstract = "An essentially nonlinear differential equation with delay serving as a mathematical model of several applied problems is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are derived. An application to a physiological model by M.C. Mackey is treated in detail.",
author = "Anatoli Ivanov and Mammadov, {Musa A.}",
year = "2011",
month = "9",
language = "English (US)",
pages = "727--736",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "SUPPL.",

}

Global asymptotic stability in a class of nonlinear differential delay equations. / Ivanov, Anatoli; Mammadov, Musa A.

In: Discrete and Continuous Dynamical Systems- Series A, No. SUPPL., 09.2011, p. 727-736.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Global asymptotic stability in a class of nonlinear differential delay equations

AU - Ivanov, Anatoli

AU - Mammadov, Musa A.

PY - 2011/9

Y1 - 2011/9

N2 - An essentially nonlinear differential equation with delay serving as a mathematical model of several applied problems is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are derived. An application to a physiological model by M.C. Mackey is treated in detail.

AB - An essentially nonlinear differential equation with delay serving as a mathematical model of several applied problems is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are derived. An application to a physiological model by M.C. Mackey is treated in detail.

UR - http://www.scopus.com/inward/record.url?scp=84868198373&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868198373&partnerID=8YFLogxK

M3 - Article

SP - 727

EP - 736

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - SUPPL.

ER -